Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Spatic colon, diverticulosis. What is causing this problem?

I have been diagnose with spastic colon, diverticuloisis and they put me on bentyl for the spastic colon but still have spasms and this weird itch throughout my body and it is not my nerves like everyone keeps telling me it started back last oct then, the other symptoms started with my stomach was big and moving had a scope upper then lower colonoscopy I don t have heart burn like they thought so they took me off the previcid 30mg now they told me to eat yogurt still does not help and they cannot explain this itch is it possible to have this itch a no one else has it but me with this ...i was on a antibiotic through a hospital last Aug and could this be the cause of all the problems? was on antibiotic prior to hospital also 2 months July and June a row for a infection prior to the hospital stay in Aug could it eaten up all my good bacteria .. I have movement in my back from this and in front my ribs are sore from it had gallbladder checked and it was normal they also checked for h pylori from a biopsy i read that it could read neg. still should have a blood test to rule it out ?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Itching is from allergy - may be ingestion, inhalation or contact.
There are a battery of blood tests, which may find the culprit.

If anxiety is excluded, the role of food allergy has to be considered.
Diverticulosis is usually inherited...
Colonoscopy may have to be repeated after a few years...

Bacteria - if depleted by antibiotic - must have re-grown.
If lasting so long, it generally manifests as severe diarrhoea and so on.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions